# SDR ABXA2011072988

- Difficulty date: July 28, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINATING ACTION ON RT FAIL SAFE STRAP AT ST 955.  COMPLIED WITH REA B653-59436-MR.
